# SDR 20010213CW003

- Difficulty date: December 13, 2000
- Submitted: February 13, 2001
- Operation: General aviation
- Aircraft: N366MC
- Make and model: Cessna 414A
- Aircraft serial: 414A1005
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: EK9052V10
- Condition: Restricted
- Location: Lt & Rt Filter
- Part time: 10 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FILTER/STRAINER IN EACH ENGINE TURBOCHARGER OIL SUPPLY LINE, THESE FILTERS ARE PREMATURLY CLOGGING WITH CARBON PARTICLES FROM THE OIL CAUSING LOSS OF MANIFOLD PRESSURE.  RAM  VERBALLY RECOMMENDS REMOVING THIS STRAINER LELMENT TO PREVENT THIS OCCURANCE, NO WRITTEN NOTICE HAS BEEN PROVIDED
